# SDR JJBA20220810011

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 45,606 hours, 29,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE F/A JUMP SEAT NOT SECURE. RESECURED EXIT SIGN ABOVE FA JUMPSEAT
